# SDR SWAA093218

- Difficulty date: May 15, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 7,164 hours, 4,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND AFT GALLEY FLASHLIGHTS WEAK BATTERY.  R&R BATTERY PER MM.
